# SDR SWIA200413664

- Difficulty date: August 3, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 5,030 hours, 4,300 cycles
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Condition: Rough
- Location: Service Door
- Stage of operation: NR
- How discovered: M
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY SERVICE DOOR DIFFICULT TO CLOSE.  LUBRICATED/SERVICED SERVICE DOOR CORNER SLIDE BEARINGS.  OPERATIONAL CHECK GOOD.
